# SDR UALA2011070603334

- Difficulty date: July 2, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 44,525 hours, 17,370 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE JUST AFT OF THE FWD PIT.  3 AREAS WITH METAL LOSS "12 INCHES BY 3-8TH" AREA BLENDED AND MAPPED, INFO WITH ORDLE.  COMPLETING HIGH WIND INSP, AND CLOSING UP FAIRING.  FWD PIT BELLY SKIN DMG.  MACHINED REPAIR DOUBLER PLANESIDE.  SMC3, AT SKIN DAMAGE LOCATION STA 1162-1169 FOUND SLIGHT DEFLECTION OF STR 32R IN SKIN FLANGE AND INTERCOSTAL WEB.  HFEC ACCOMPISHED, NO CRACKS AT THIS TIME.  WEB DRILLED OFF, READY FOR REMOVED AFTER WIRING HARNESS REMOVED.  SHOULD READ STR 40R, REMOVED DAMAGED INTERCOSTAL WEB.  SHOULD READ 41R.  DRILLED FASTENER HOLES IN NEW WEB.  WEB SECURED.  INSTALLED INTERCOSTAL WEB, STRINGER DEFLECTION RETURNED TO NORMAL AFTER DAMAGED SKIN RMV'D.  REPAIR DOUBLER INSTALLED TO DAMAGED AREA.
